Démonstration du théorème 68
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1844)
- Volume: 3, page 22-23
- ISSN: 1764-7908
Access Full Article
topHow to cite
topColombier, A. G.. "Démonstration du théorème 68." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 3 (1844): 22-23. <http://eudml.org/doc/95208>.
@article{Colombier1844,
author = {Colombier, A. G.},
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {22-23},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Démonstration du théorème 68},
url = {http://eudml.org/doc/95208},
volume = {3},
year = {1844},
}
TY - JOUR
AU - Colombier, A. G.
TI - Démonstration du théorème 68
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1844
PB - Carilian-Goeury et Vor Dalmont
VL - 3
SP - 22
EP - 23
LA - fre
UR - http://eudml.org/doc/95208
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.